# SDR ARWA9601001

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 3613917
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL FWD BULKHEAD, UPPER OUTER WING ATTACH FORGING AND ADJACENT SKIN HAS LEVEL II CORROSION.  CLEANED CORRODED AREA, CORROSION FOUND TO BE OUT OF LIMITS.  CUT OUT CORRODED AREA, FABRICATED DOUBLER, TWO REPAIR STRAPS AND PLUG.  INSTALLED IAW DER EO ARW 950173-082, FAA FORM 8110-3 ATTACHED.
